# SDR CA100121002

- Difficulty date: January 20, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 12,388 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Part number: 1H982
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTICED A DECREASE IN CABIN DIFF. WHEN ACFT RETURNED TO MX BASE. IT WAS GROUND RUN AND THE LT FLOW CONTROL UNIT WAS NOT SUPPLYING THE REQUIRED AIR FLOW TO MAINTAIN THE CABIN DIFFERENTIAL. FLOW CONTROL UNIT WAS REPLACED WITH A SERVICEABLE UNIT AND GROUND TESTED. THIS UNIT WAS INSTALLED ON THE ACFT OCTOBER 21/09 AND ONLY HAD 163.5 HOURS ON IT.   THIS IS THE 3 O/H UNIT INSTALLED THAT HAS NOT PERFORMED.  1FAILED ON INSTALL, THE 2ND OPERATED FOR 10 HOURS, BOTH OF THESE UNITS HAVE BEEN SENT BACK TO THE O/H FACILITY FOR EVALUATION.
